MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L16-A
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation for customer product complaint related to picco catheter was performed.There was no patient harm due to issue.It was discovered that the puncture needle connector had cracked when connecting the syringe, causing blood to flow out from the crack.This incident resulted in increased blood loss for the patient during the puncture procedure.The crack can be confirmed in provided picture.No harm to patient was reported.Unfortunately, customer did not send part back for investigation.A relationship between the device and the complaint is therefore considered, in worst case scenario, as likely.Information indicates that upon the complaint occurrence the device was involved and used on a patient for advanced hemodynamic monitoring.The cause of the issue could be determined as related to cracked tubing.Based on the information stated above, no additional actions will be taken.
 
Event or Problem Description
It was reported that puncture needle connector had cracked when connecting the syringe, causing blood to flow out from the crack.No harm to patient was reported.The manufacturer's reference #: (b)(4).

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
nicole kammermaier
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key23462738
Report Number3003263092-2025-000002
Device Sequence Number9085410
Product Code KRB
UDI-Device Identifier24250094500966
UDI-Public(01)24250094500966(17)290331(11)240410(10)800362
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2014L16-A
Device Catalogue Number6885046
Device Lot Number800362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale